Prof. Singh
Home About Us School Activities Corporate Sector People College & University
A Sample of Publications by MSF Faculty

Fuller lists are available from the pages of individual faculty

  Enumeration of Finite Groups. Simon R Blackburn, Peter M Neumann and Geetha Venkataraman, Cambridge Tracts in Mathematics, 173, Cambridge University Press, UK, 2007.

  Wavelets and Allied Topics. Joint Editors: Dinesh Singh et al, Narosa, 2001.

  Functional Analysis & Operator Theory; Joint Editors: Dinesh Singh et al, Lect. Notes in Math. Vol 1511, Springer-Verlag, 1992.

  Understanding Mathematics. K B Sinha, R L Karandikar, C Musili, S Pattanayak, D Singh and A Dey, Universities Press, Hyderabad, 2000.

  Calculus of Finance. Amber Habib, Universities Press, Hyderabad, 2010 (to be published).
Research Articles
  Dinesh Singh and M. Raghupathi, Function Theory in Real Hardy Spaces, Mathematische Nachrichten (to appear).

  Dinesh Singh, Snehlata and M. Mittal, A Finite Multiplicity Helson-Lowdenslager-de Branges Theorem in L2. Studia Mathematica (to appear).

  G. Litak, L. M. Saha and M. Ali. Continuous and Pulsive Feedback Control of Chaos, Recent Progress in Controlling Chaos, by Miguel A. F. Sanjuan and Celso Grebogi, World Scientific (eBooks), (2010) 337 – 369.

  K.Davidson, V. I. Paulsen, M. Raghupathi and Dinesh Singh. A Constrained Nevanlinna-Pick interpolation problem. Indiana University Math. Journal 58(2), 2009, 709-732.

  M. K. Das, Pankaj Narang, M. Yuasa and L. M. Saha. On particle trajectories in restricted 3-body problem including the effect of radiation: Sun-Jupiter system. Astrophys. Space Sc. 314, (2008) 59 – 71.

  Vern I. Paulsen and Dinesh Singh. Extensions of Bohr’s Inequality. Bull. London Math. Soc. 38 (2006), 991-999.

  Dinesh Singh. The Spectrum in a Banach Algebra. Amer. Math. Monthly. 113 (2006) 756-758.

  Vern I. Paulsen and D. Singh, Modules over subalgebras of the disk algebra, Indiana University Mathematics Journal, 55(5), 2006, 1751-1766.

  Dinesh Singh, The Infinitude of the Primes, Amer. Math. Monthly, 111(2004), 1863.

  Vern I. Paulsen and Dinesh Singh, On Bohr’s Inequality for Uniform Algebras. Proc. Amer. Math. Soc. 32 (2004) 493-512.

  Geetha Venkataraman and Ali Reza Ashrafi, On finite groups whose every proper normal subgroup is a union of a given number of conjugacy classes. Proceedings Indian Academy of Sciences (Math. Sci.), Vol. 114, No. 3, August 2004, 217-224.

  Amber Habib. Direct limits of Zuckerman Derived Functor Modules. Journal of Lie Theory, 11 (2001) 339-353.
  Radha Mohan, The Rees Valuations of a Module Over a Two-Dimensional Regular Local Ring. Comm. in Algebra, 1999, Vol 127 No. 4, 1515 – 1532.  
  Radha Mohan, The Core of a Module over a Two-Dimensional Regular Local Ring. Journal of Algebra 189 (1997), 1-22.  
  Geetha Venkataraman, Enumeration of Finite Soluble Groups with Abelian Sylow Subgroups. Quart. J. Math. Oxford(2),1997, 48(197),107-125.  
  Yasuo Tanaka, L M Saha and M K Das, Spatiotemporal analysis of stellar pulsation and convection. in Pulsating Stars, Proceedings of the Joint Discussion of the 23rd General Assembly of the IAU, Kyoto, Japan,  Ed. M. Takeuti & D. D. Sasselov, Universal Academy Press, Tokyo, Japan, 1997, 241 – 244.  
  Sanjeev Agrawal and Dinesh Singh. De Branges spaces contained in some Banach spaces of analytic functions; Illinois Journal of Mathematics, Vol. 39 (1995).  
  B. S. Yadav, Dinesh Singh and S. Agrawal, De Branges Modules in H2(Ck) of the Torus. in Functional Analysis and Operator Theory, Springer-Verlag, Germany. Volume 1511/1992, 55-74.  
Other Articles
  Dinesh Singh, Ganitagya Evariste Galois; Heratnak Zindagi aur Maut Ki Kahani, Naya Path, June 2009, 35-40. (An article in Hindi on the Life of Evariste Galois)

  Geetha Venkataraman, Revitalising Undergraduate Education. Seminar, 581, January 2008, 79-82.

  Dinesh Singh, Harmonic Analysis on the Unit Circle: A Personal Perspective; The Mathematics Student, 2007.

  Geetha Venkataraman, Teaching Students to Think. Economic and Political weekly, August 25, 2007, 3449-3451.

  Rajendra Bhatia and Radha Mohan, Triangularization of a Matrix. Resonance, 5, No. 6, June 2000, 40-48.